Composition of Dyadic Paraproducts

Research output: Contribution to journalArticlepeer-review

Authors

Colleges, School and Institutes

Abstract

We obtain necessary and sufficient conditions to characterize the boundedness of the composition of dyadic paraproduct operators

Bibliographic note

v1: 26 pages

Details

Original languageEnglish
Pages (from-to) 581–611
JournalAdvances in Mathematics
Volume298
Early online date11 May 2016
Publication statusPublished - 6 Aug 2016

Keywords

  • math.CA, math.AP, math.CV